# SDR RAIA00607016

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 18,944 hours, 16,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5552 - MKE - AFT FACING OVERHEAD EMERGENCY LIGHT AT ROW 12 INOP.  MAINTENANCE RESECURED THE CONNECTION TO THE EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED GOOD.
